# SDR DALA2019103106348

- Difficulty date: October 30, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,759 hours, 23,055 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Leaf Spring
- Condition: Defective
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6716, L/P 1338794) INITIAL INSPECTION: AD. DURING INSPECTION OF THE GIRT BAR AT DOOR 1R. LEAF SPRING DOESNT RETAIN THE SLIDER WHEN THE LIGHT FINGER PUSH IS APPLIED IN REFERENCE AMDS AD 2560-01492-0201 STEP 2 A,B, C.
